Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: desipramine vivactil ed_uk

Posted by Sarah T. on January 5, 2006, at 2:57:09

In reply to Re: desipramine vivactil Sarah T., posted by ed_uk on January 4, 2006, at 14:22:19

Hi Ed.

Well, for me, it was quite stimulating physically, but it was one of several instances when an AD had a stimulant effect on me with almost no antidepressant effect. To some extent, Parnate was like that for me, also.

I think one of the most important lessons learned from participating in Psychobabble is how highly individual our reactions can be and, although communicating with others about their experiences is valuable and reading journal articles is essential, the truth is, you won't ever really know how you'll respond to a particular medicine unless you try it.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[595408]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sarah T. thread:594612
URL: http://www.dr-bob.org/babble/20051231/msgs/595408.html